Jambura Journal of Biomathematics (JJBM)

Journal Title
Journal Abbreviation 
Publication Language
Online ISSN
OAI Address
:   Jambura Journal of Biomathematics (JJBM)
:   Jambura J. Biomath.
:   Biannual (June and December)
:   English
:   https://doi.org/10.37905/jjbm
:   2723-0317
:   Hasan S. Panigoro
:   Department of Mathematics, Universitas Negeri Gorontalo
:   Indonesia
:   http://ejurnal.ung.ac.id/index.php/jjbm/oai

Jambura Journal of Biomathematics (JJBM) aims to become the leading journal in Southeast Asia in presenting original research articles and review papers about mathematical approaches to explain biological phenomena. JJBM will accept high-quality articles utilizing mathematical analysis to gain biological understanding in the fields of, but not restricted to Ecology, Oncology, Neurobiology, Cell Biology, Biostatistics, Bioinformatics, Bio-engineering, Infectious diseases, Renewable biological resource, and Genetics and population genetics.

Submissions to JJBM are carefully evaluated to ensure they meet the high standards of scientific rigor and originality that the journal is known for. Articles are expected to contribute new insights into biological questions through mathematical methods, whether it's through modeling, statistical analysis, or other quantitative techniques. This rigorous review process ensures that each publication within the journal represents a meaningful contribution to the field, offering researchers and practitioners valuable resources for expanding their knowledge and application of biomathematics. Ultimately, JJBM aims to be a key source of inspiration and information for scientists and academics working at the intersection of mathematics and biology.

Journal Homepage Image

Editorial Process 

15 days

Submission to first decision

45 days

Submission to acceptance


Acceptance to publish

 Before Submission  

The author has to make sure that the manuscript has been prepared using JJBM's template following the author guidelines and not a single author. The single author's paper is just for the invited author or the author who has a great reputation for research or publication in Biomathematics. The manuscript should also have been carefully proofread and a similarity check (the proofreading certificate and similarity check result must be attached as a supplementary file in the submission process). Any manuscript which does not meet the author guidelines, focus, and scope, written in a different format, or has poor soundness of English, will be immediately rejected. The only manuscript which meets the JJBM standard will be processed further. 

Volume 5, Issue 1: June 2024

Table of Contents


Raqqasyi Rahmatullah Musafir,  University of Brawijaya,  Indonesia
Agus Suryanto,  University of Brawijaya,  Indonesia
Isnani Darti,  University of Brawijaya,  Indonesia
Trisilowati Trisilowati,  University of Brawijaya,  Indonesia
Ratnah Kurniati MA,  Universitas Pattimura,  Indonesia
Sigit Sugiarto,  Universitas Pattimura,  Indonesia
Sugian Nurwijaya,  Universitas Pattimura,  Indonesia
Trianty Putri Blante,  IPB University,  Indonesia
Jaharuddin Jaharuddin,  IPB University,  Indonesia
Endar Hasafah Nugrahani,  IPB University,  Indonesia
Nina Fitriyati,  UIN Syarif Hidayatullah Jakarta,  Indonesia
Salma Abidah Faizah,  UIN Syarif Hidayatullah Jakarta,  Indonesia
Taufik Edy Sutanto,  UIN Syarif Hidayatullah Jakarta,  Indonesia
Dian Grace Ludji,  Universitas Timor,  Indonesia
Roberta Uron Hurit,  Institut Keguruan Larantuka,  Indonesia
Siprianus Septian Manek,  Universitas Timor,  Indonesia
Meksianis Z Ndii,  Universitas Nusa Cendana,  Indonesia